| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: one similar complaint type event reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated a 13.2mm vticm5_13.2 implantable collamer lens, -12.00/1.0/014 (sphere/cylinder/axis), tore during loading and there was no patient contact.The backup lens was implanted and the problem was resolved.The cause of the event was unknown.The patient is doing well and happy with vision.